Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Diagnosed with para psoriasis post biopsy. What is the best advisable treatment?

Is there any effective treatment for Para psoriasis? First appeared was as a patch on the skin, back of the body. Then the colour changed like scar after burn with scales of dry skin over it. Similar small patches appeared at different parts. Biopsy results confirm it is Para psoriasis. Could you please advice, where I can get the treatment for this and what is the best treatment for this? I really appreciate and grateful for your advice.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi dear,

Thanks for writing in.

Hi dear,

Thanks for writing in.

Parapsoriasis is a chronic relapsing and remitting condition.

Effective treatment is available.

It consists of steroids and other immunomodulators.Also phototherapy is very effective.

Hope this helps.
Wishing you good health.

Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor